# SDR R61A2023040400217

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 17,090 hours, 11,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON REGARDLESS OF SWITCH POSITION OR POWER TO AIRCRAFT. R&R FWD LH ELPU FUSES.
